# SDR USAA2010072891530

- Difficulty date: July 23, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C31847
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SUPPORT STRAP AT BS 1012, LBL 17.  REPLACED FUSELAGE SUPPORT STRAP AT BS 1012, LBL 17 IAW B737 SRM 51-40-02 & BOEING DRAWING 65C31847.
